Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Auto immune hepatitis
    avatar
    Brooklynlady1954 posted:
    Hello everyone!
    I am glad that I found this group, because I feel like my life is over.
    I am 59 yrs old and was diagnosed at age 57, after my wisdom tooth was extracted. I was told I had fatty liver, did not pay attention, always had a weight problem basically my whole life. I was taking a lot of meds, cholesterol, blood pressure ,thyroid, I was given vicadin for the pain and than I started taking a lot of Tylenol, well a month later my liver enzymes were 1039. I was told I had toxic hep, just stop all the meds you take and come back in a month. The dr was the director of a hospital, didn't have too much faith in him. My family dr was on vacation, eventually I was put on prednisone and methotrexate, by a gastro, dr wasn't working than Imuran made me very sick. From june 2011 to march 2012 I was still out of wack, I went to a Hepatologist at mt Sinai and I am taking cellcept, seems to be working, but I have to stay on it for the remainder of my life, I have a lot of liver damage stage 4.
    I find that my immune system is compromised I had gotten a stomach virus and had to go the the er for iv fluids, than I recently got a bug bite and my face blew up and I got an infection. Prednisone makes you eat like an animal, so now I am diabetic and my pressure is higher let me just shoot myself. But at least I am older, I feel terrible I read a 22 yr old woman has this. I really need to lose weight but that is a futile effort since I am always so tired. do I have made changes in my diet.
    can anyone recommend something to boost your immune system. thanks janet
    Reply


    Helpful Tips

    New treatments for hepatitis CExpert
    I'll be appearing on Sirius Radio, channel 114 (on XM, channel 119) on Monday April 14, from 9-9:30 A.M. discussing the new protease ... More
    Was this Helpful?
    5 of 9 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.